# SDR MWEA00069

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAD LIGHT CORROSION AT STATION 120.  MTC FABRICATED AND INSTALLED DOUBLER, FILLER, INTERCOSTALS, STRINGERS, AND SHEAR TIE.
